Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Coverings of mapping spaces

Micheal Neal Dyer and Allan John Sieradski

Vol. 31 (1969), No. 2, 325–336
Abstract

The purpose of this paper is to give conditions on a pair of topological spaces (X,B) such that any covering ρ : E B induces a covering map

ρ : EX → ρ(EX ) ⊂ BX

where ρ(f) = ρof and the mapping spaces have the compactopen topology.

Mathematical Subject Classification
Primary: 55.50
Milestones
Received: 14 January 1969
Published: 1 November 1969
Authors
Micheal Neal Dyer
Allan John Sieradski